Please use this identifier to cite or link to this item:
Title: Theory for correlation functions of processes driven by external colored noise
Author: Hernández Machado, Aurora
Casademunt i Viader, Jaume
Rodríguez Díaz, Miguel Ángel
Pesquera, L.
Noriega, J. M.
Keywords: Fluctuacions (Física)
Processos estocàstics
Fluctuations (Physics)
Stochastic processes
Issue Date: 1991
Publisher: The American Physical Society
Abstract: We study steady-state correlation functions of nonlinear stochastic processes driven by external colored noise. We present a methodology that provides explicit expressions of correlation functions approximating simultaneously short- and long-time regimes. The non-Markov nature is reduced to an effective Markovian formulation, and the nonlinearities are treated systematically by means of double expansions in high and low frequencies. We also derive some exact expressions for the coefficients of these expansions for arbitrary noise by means of a generalization of projection-operator techniques.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review A, 1991, vol. 43, núm. 4, p. 1744-1753.
Related resource:
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
62562.pdf1.31 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.